# SDR CA030220007

- Difficulty date: February 12, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 59,932 hours, 56,355 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 7560001
- Condition: Cracked
- Location: Cockpit
- Part time: 60,204 hours, 58,513 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, CAPTAINS NR 2 WINDOW CRACKED DUE ELECTRICAL ARCING.  AIRCRAFT RETURNED TO BASE.  NR 2 WINDOW REPLACED AND CHECKED SERVICEABLE. TIME 60204.19  CYC.58513.
